Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Authors: David Eisenbud and Walter Neumann
Title: Three-dimensional link theory and invariants of plane curve singularities
Additional book information: Annals of Mathematics Studies, vol. 110, Princeton University Press, Princeton, N.J., 1985, vii + 171 pp., $13.95 (paper), $39.50 (hardback).

Review Information:

Reviewer: Alan H. Durfee
Journal: Bull. Amer. Math. Soc. 19 (1988), 481-484
DOI: https://doi.org/10.1090/S0273-0979-1988-15707-2